# SDR ABXA9500068

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Target
- Part number: 32802651
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, CREW HAD AN UNSATISFACTORY GEAR UPLATCH INDICATION.  RECYCLED GEAR THREE TIMES, LEFT GEAR DOOR LIGHT ILLUMINATED.  COMPLIED WITH ALTERNATE PROCEDURE AND LIGHT WENT OUT.  CLEANED AND LUBED LEFT MLG DOOR UPLATCH MECHANISM.  PERFORMED OPERATIONAL CHECK OF UPLATCH MECHANISM AND DOOR LIGHT.  SYSTEM OPS CHECKED GOOD IAW DC8 MM.  THE LEFT MLG DOOR UPLATCH STRIKER TARGET WAS FOUND TO BE LOOSE AFTER THE NEXT FLIGHT.  TIGHTENED AND PERFORMED MLG PROXIMITY TEST IAW DC 8 MM CHAPTER 32.
